On the FEM treatment of wedge singularities in waveguide problems

J. Juntunen, T. Ttsiboukis

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Original languageEnglish
    Title of host publicationIEEE Antennas and Propagation Society International Symposium 1999
    EditorsIEEE Antennas, Propagation Society
    Place of PublicationOrlando, USA
    PublisherIEEE Antennas and Propagation Society
    Pages464-467
    Publication statusPublished - 1999
    MoE publication typeA4 Article in a conference publication

    Keywords

    • FEM
    • Wedge singularities

    Cite this